Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Weakly compact positive operators on summable functions

Author: Paul C. Shields
Journal: Proc. Amer. Math. Soc. 37 (1973), 456-458
MSC: Primary 47B55; Secondary 46E30
MathSciNet review: 0315506
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper uses elementary integration and operator techniques combined with some theorems of Nakano to give a simple proof of the well-known Dunford-Pettis theorem for positive operators.

References [Enhancements On Off] (What's this?)

  • [1] N. Dunford and B. J. Pettis, Linear operations on summable functions. Trans. Amer. Math. Soc. 47 (1940), 323-392. MR 1, 338. MR 0002020 (1:338b)
  • [2] N. Dunford and J. T. Schwartz, Linear operators. I: General theory, Pure and Appl. Math., vol. 7, Interscience, New York, 1958. MR 22 #8302. MR 0117523 (22:8302)
  • [3] H. Nakano, Product spaces of semi-ordered linear spaces, J. Fac. Sci. Hokkaido Univ. Ser. I 12 (1953), 163-210. MR 16, 49. MR 0062961 (16:49f)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B55, 46E30

Retrieve articles in all journals with MSC: 47B55, 46E30

Additional Information

Keywords: Weakly compact operator, positive operator, vector lattice
Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society